Alert archive / Tennessee / Flash Flood Warnings in 2015

Flash Flood Warning 6, NWS Morristown, TN

June 24, 2015Bledsoe County, Hamilton County, Sequatchie County, Tennessee

NWS Morristown, TN issued this flash flood warning at Jun 24, 2015, 3:30 PM CDT for Bledsoe County, Hamilton County, Sequatchie County, Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2015, 3:30 PM CDT (20:30 UTC)
Expired
Jun 24, 2015, 6:30 PM CDT
In force
3 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

Counties Bledsoe County, TN, Hamilton County, TN, Sequatchie County, TN

The radar

The Northeast Alabama radar (KHTX), 88 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 4:00 PM CDTFLASH FLOODDunlap, TNRANKIN AVENUE OR HWY 127 ON THE NORTH SIDE OF DUNLAP HAD ONE LANE CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 577 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -95 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
577 J/kg
Mixed-layer CIN
-280 J/kg
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-95 m²/s²
0-3 km storm-relative helicity
-118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WGUS54 KMRX 242030
FFWMRX
TNC007-065-153-242330-
/O.NEW.KMRX.FF.W.0006.150624T2030Z-150624T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
430 PM EDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN BLEDSOE COUNTY IN EAST TENNESSEE...
  NORTHEASTERN SEQUATCHIE COUNTY IN EAST TENNESSEE...
  NORTH CENTRAL HAMILTON COUNTY IN EAST TENNESSEE...

* UNTIL 730 PM EDT/630 PM CDT/
    
* AT 426 PM EDT /326 PM CDT/...DOPPLER RADAR INDICATED THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FROM TWO TO THREE 
  INCHES OF RAIN HAVE ALREADY FALLEN IN THE PAST ONE AND ONE HALF TO 
  TWO HOURS ACROSS MUCH OF THE WARNED AREA. THE THUNDERSTORMS WERE 
  REPEATEDLY MOVING OVER THE SAME AREA. FLASH FLOODING IS EXPECTED 
  TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DUNLAP...SODDY-DAISY...PALIO...MOWBRAY MOUNTAIN...NORTH CHICKAMAUGA
  CREEK GORGE...FLAT TOP MOUNTAIN...SALE CREEK AND FALLING WATER.

ADDITIONAL RAINFALL AMOUNTS OF ONE INCH OR MORE ARE POSSIBLE IN 
SOUTHWEST BLEDSOE AND NORTHEAST SEQUATCHIE COUNTY DURING THE NEXT 
COUPLE HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3539 8511 3521 8524 3530 8541 3540 8548
      3557 8532

$$

TD
2 follow-up statements
737 
WGUS74 KMRX 242139
FFSMRX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
539 PM EDT WED JUN 24 2015

TNC007-065-153-242330-
/O.CON.KMRX.FF.W.0006.000000T0000Z-150624T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BLEDSOE TN-SEQUATCHIE TN-HAMILTON TN-
539 PM EDT WED JUN 24 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT/630 PM
CDT/ FOR SOUTHWESTERN BLEDSOE...NORTHEASTERN SEQUATCHIE AND NORTH
CENTRAL HAMILTON COUNTIES...

AT 536 PM EDT /436 PM CDT/...DOPPLER RADAR INDICATED ONLY LIGHT 
RAINFALL OCCURRING ACROSS THE WARNED AREA AS THE THUNDERSTORMS THAT 
WERE OVER THE AREA HAVE MOVED SOUTH. UP TO THREE INCHES OF RAIN HAVE 
FALLEN. FLOODING IS EXPECTED TO CONTINUE. AT ABOUT 400 PM CDT RANKIN 
AVENUE IN DUNLAP HAD ONE LANE CLOSED DUE TO FLOODING. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DUNLAP...SODDY-DAISY...PALIO...MOWBRAY MOUNTAIN...NORTH CHICKAMAUGA
CREEK GORGE...FLAT TOP MOUNTAIN...SALE CREEK AND FALLING WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3539 8511 3521 8524 3530 8541 3540 8548
      3557 8532

$$

TD
275 
WGUS74 KMRX 242235
FFSMRX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
635 PM EDT WED JUN 24 2015

TNC007-065-153-242243-
/O.CAN.KMRX.FF.W.0006.000000T0000Z-150624T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BLEDSOE TN-SEQUATCHIE TN-HAMILTON TN-
635 PM EDT WED JUN 24 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN BLEDSOE...NORTHEASTERN
SEQUATCHIE AND NORTH CENTRAL HAMILTON COUNTIES IS CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A 
THREAT TO LIFE OR PROPERTY. ALSO THE RAIN HAS ENDED ACROSS THE 
WARNING AREA. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 3539 8511 3521 8524 3530 8541 3540 8548
      3557 8532

$$

TD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 2:06 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 24, 2:06 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
306 PM EDT WED JUN 24 2015

.SHORT TERM /TONIGHT AND THURSDAY/...
THIS AFTERNOON...SCATTERED THUNDERSTORMS HAVE QUICKLY DEVELOPED
OVER MUCH OF THE SOUTHERN PLATEAU AND VALLEY IN A VERY UNSTABLE
ENVIRONMENT...WITH CAPE VALUES EXCEEDING 3000 J/KG IN MANY SPOTS.
THE TRIGGER FOR THIS ACTIVITY IS HEATING AND A WEAK REMNANT FRONT
DRAPED OVER THIS REGION. AS A RESULT...ANY STORMS THAT DO FIRE IN
THIS AREA WILL HAVE THE POTENTIAL TO QUICKLY GO STRONG TO SEVERE.
LOCALIZED DAMAGING DOWNBURST WINDS AND MARGINALLY SEVERE HAIL WILL
BE THE BIGGEST THREATS WITH THIS ACTIVITY...BEFORE IT DISSIPATES
LATE THIS EVENING TO AROUND MIDNIGHT. INSTABILITY DROPS OFF
QUICKLY ALONG AND NORTH OF I-40...SO AM EXPECTING A QUIET AND DRY
AFTERNOON/EVENING OFF TO THE NORTH AND EAST.

THEREAFTER...MOSTLY CLEAR CONDITIONS WILL PREVAIL THROUGH THE
NIGHT...WITH THE EXCEPTION OF SOME PATCHY FOG LATE TONIGHT FORMING
IN SHELTERED VALLEYS. WITH THE UPPER-RIDGE STILL CONTROLLING THINGS
ON THURSDAY...AND DRIER CONDITIONS EXPECTED...AN EVEN WARMER DAY IS
EXPECTED WITH HIGHS REACHING THE MID 90S OVER MUCH OF THE
CENTRAL/SOUTHERN VALLEY. AN ISOLATED STORM OR TWO IS POSSIBLE
ACROSS THE SOUTHERN VALLEY...BUT MOST AREAS WILL BE DRY ONCE AGAIN.

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
THE EXTENDED PERIOD FEATURES AN INCREASE IN PROBABILITY OF
PRECIPITATION AREA WIDE AS MOISTURE AND INSTABILITY CONTINUE TO
BUILD AHEAD OF AN AMPLIFYING EASTERN U.S. LONG WAVE TROUGH.
SCATTERED CONVECTION SHOULD FORM DURING THE AFTERNOON FRIDAY AS A
WEAK SHORT WAVE ACTS ON A MOIST AND BUOYANT LOW LEVEL AIR MASS OVER
THE SOUTHERN APPALACHIANS. HOWEVER THE BEST CHANCE OF CONVECTION
WILL BE DURING THE PERIOD FRIDAY NIGHT THROUGH THE DAY SATURDAY AS
SIGNIFICANT AMPLIFICATION TO THE PATTERN OCCURS WITH A DEEPENING
LOW PRESSURE SYSTEM DEVELOPING OVER THE WESTERN OHIO VALLEY. THE
SYSTEM WILL DRAG A RELATIVELY STRONG COLD FRONT INTO THE SOUTHERN
APPALACHIANS ON SATURDAY. WITH SUCH A WELL DEVELOPED FRONTAL SYSTEM
DRIVING SOUTHEAST INTO MODERATELY UNSTABLE AIR...CONVECTION SHOULD
BE RATHER STRONG WITH SEVERE THUNDERSTORMS A POSSIBILITY LATE
FRIDAY NIGHT INTO SATURDAY DEPENDING ON ACTUAL FRONTAL TIMING. MUCH
OF THE ACTIVE WEATHER SHOULD SHIFT EAST INTO THE CAROLINAS BY LATE
SATURDAY AFTERNOON INTO THE EVENING...ALTHOUGH THERE WILL CONTINUE
TO BE A CHANCE FOR SHOWERS THROUGH THE NIGHT WITH SOME SHORT WAVE
ENERGY ROTATING AROUND THE BASE OF THE DEEP EASTERN LAKES UPPER
TROUGH. DRIER AND COOLER AIR WILL FILL IN ON PREVAILING NORTHWEST
FLOW SUNDAY INTO MONDAY. MODELS GENERALLY AGREE ON BRINGING ANOTHER
WELL DEFINED SHORT WAVE TROUGH INTO THE SOUTHERN APPALACHIANS
TUESDAY INTO WEDNESDAY SO POPS FOR SHOWERS AND THUNDERSTORMS WERE
INCREASED FROM MEDIUM TO HIGH CHANCE AT THE END OF THE LONG TERM.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             74  97  75  89 /  20  20  30  60
KNOXVILLE MCGHEE TYSON AIRPORT, TN  71  95  73  88 /  10  10  20  60
OAK RIDGE, TN                       70  96  73  88 /  10  10  30  60
TRI CITIES AIRPORT, TN              66  92  68  86 /  10  10  20  60

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

AMP/TH
Hazardous weather outlook, Jun 24, 9:14 AM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
1014 AM EDT WED JUN 24 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-251415-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
1014 AM EDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED STRONG TO MARGINALLY SEVERE THUNDERSTORMS ARE
POSSIBLE THIS AFTERNOON AND EVENING...MAINLY SOUTH OF THE
INTERSTATE 40 CORRIDOR. THE MAIN THREATS WITH THIS ACTIVITY WILL
BE DAMAGING WIND GUSTS UP TO 60 MPH...HAIL UP TO 1 INCH IN
DIAMETER...AND LOCALLY HEAVY RAINFALL.

HEAT INDEX VALUES WILL CLIMB TO NEAR 100 DEGREES ACROSS THE
SOUTHERN VALLEY THIS AFTERNOON. PLEASE STAY HYDRATED AND LIMIT TIME
SPENT OUTDOORS DURING PEAK AFTERNOON HEATING!

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THERE WILL BE A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THURSDAY AND
THURSDAY NIGHT FROM THE OHIO VALLEY SOUTHWARD INTO SOUTHWESTERN
VIRGINIA. THESE STRONG TO SEVERE STORMS WOULD BE MORE LIKELY TO
REACH SOUTHWESTERN VIRGINIA LATE THURSDAY EVENING OR OVERNIGHT.
HAIL UP TO ONE INCH IN DIAMETER AND DAMAGING WINDS UP TO 60 MPH
WILL BE THE MAIN THREATS WITH THE STRONGEST STORMS.

HIGHS TEMPERATURES ON THURSDAY AFTERNOON SHOULD REACH THE 80S TO
MID 90S ACROSS LOWER ELEVATIONS...AS PLENTY OF SUNSHINE AND VERY
LITTLE CHANCES OF RAIN ARE ANTICIPATED. HEAT INDICES WILL BE AS
HIGH AS 95 TO 100 DEGREES BY LATE AFTERNOON...SO TRY TO DO THOSE
OUTDOOR JOBS IN THE MORNING OR LATE EVENING IF POSSIBLE.

SCATTERED STRONG THUNDERSTORMS AND ISOLATED SEVERE THUNDERSTORMS
ARE POSSIBLE FRIDAY AFTERNOON AND EVENING...AS A WEAK COLD FRONT
SAGS SOUTHWARD INTO THE REGION AND AN UPPER LEVEL DISTURBANCE
APPROACHES. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS IN
EXCESS OF 60 MPH...AND LOCALLY VERY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHWESTERN VIRGINIA ON
THURSDAY NIGHT...THEN POSSIBLY NEEDED AREAWIDE FRIDAY AFTERNOON AND
EVENING.

In the hours before

Special weather statement, Jun 24, 1:52 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
252 PM EDT WED JUN 24 2015

TNZ083>085-100-241930-
RHEA TN-MEIGS TN-BRADLEY TN-MCMINN TN-
252 PM EDT WED JUN 24 2015

SIGNIFICANT WEATHER ADVISORY FOR RHEA...MEIGS...BRADLEY...AND MCMINN
COUNTIES UNTIL 330 PM EDT...

AT 251 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DAYTON...MOVING SOUTHEAST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ATHENS...DAYTON...DECATUR...CHARLESTON...GRAYSVILLE...CALHOUN...
RICEVILLE...BIG SPRING...OLD WASHINGTON...HILLSVIEW AND EVENSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3540 8503 3541 8502 3544 8506 3543 8508
      3544 8509 3559 8500 3547 8455 3525 8468
      3524 8471
TIME...MOT...LOC 1851Z 294DEG 17KT 3548 8497

DH
Local storm report, Jun 24, 2:19 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
319 PM EDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             N DUNLAP                35.37N 85.39W
06/24/2015  E0.50 INCH       SEQUATCHIE         TN   TRAINED SPOTTER

&&
Local storm report, Jun 24, 2:27 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
327 PM EDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     5 NE DUNLAP             35.42N 85.32W
06/24/2015                   SEQUATCHIE         TN   911 CALL CENTER

            TREES AND POWER LINES DOWN ALONG HWY 127 NEAR THE
            SEQUATCHIE / BLEDSOE COUNTY LINE.

&&
Local storm report, Jun 24, 2:43 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
343 PM EDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     HAYESVILLE              35.05N 83.82W
06/24/2015                   CLAY               NC   911 CALL CENTER

            COUPLE TREES DOWN.

&&
Special weather statement, Jun 24, 3:14 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
414 PM EDT WED JUN 24 2015

TNZ083-084-242100-
RHEA TN-MEIGS TN-
414 PM EDT WED JUN 24 2015

SIGNIFICANT WEATHER ADVISORY FOR RHEA...AND MEIGS COUNTIES UNTIL 500
PM EDT...

AT 414 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DECATUR...MOVING SOUTHWEST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3549 8511 3561 8497 3554 8475 3547 8477
      3545 8481 3544 8480 3543 8482 3541 8482
      3540 8483 3537 8485 3537 8489
TIME...MOT...LOC 2014Z 030DEG 7KT 3553 8490

JW
Local storm report, Jun 24, 3:18 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
418 PM EDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     DUNLAP                  35.37N 85.39W
06/24/2015                   SEQUATCHIE         TN   EMERGENCY MNGR

            NUMEROUS TREES DOWN COUNTYWIDE.

0400 PM     HAIL             NW DUNLAP               35.37N 85.39W
06/24/2015  E0.75 INCH       SEQUATCHIE         TN   EMERGENCY MNGR

            ALONG HWY 111.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:39 PM CDTSpecial Weather StatementMRXLoudon, Roane51 min
Jun 23, 9:53 PM CDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe, Roane23 min
Jun 23, 11:21 PM CDTSpecial Weather StatementMRXBradley24 min
Jun 24, 1:28 PM CDTSpecial Weather StatementMRXSequatchie47 min
Jun 24, 1:43 PM CDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Sequatchie62 min
Jun 24, 1:52 PM CDTSpecial Weather StatementMRXMcMinn, Meigs38 min
Jun 24, 2:39 PM CDTAreal Flood AdvisoryMRXBledsoe, Hamilton, Sequatchie111 min
Jun 24, 2:39 PM CDTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 3 more66 min
Jun 24, 3:14 PM CDTSpecial Weather StatementMRXMeigs, Rhea46 min
Jun 24, 3:28 PM CDTSevere Thunderstorm WarningMRXMeigs, Rhea47 min
Jun 24, 3:45 PM CDTSpecial Weather StatementMRXBradley, Hamilton, Polk45 min
Jun 24, 3:51 PM CDTSevere Thunderstorm WarningMRXBradley, Hamilton, Polk39 min
Jun 24, 4:02 PM CDTAreal Flood AdvisoryMRXBradley, Hamilton, McMinn, Meigs, Rhea118 min
Jun 24, 4:39 PM CDTSpecial Weather StatementMRXPolk51 min

Nearby

Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.